PDA

View Full Version : Questions for Campral Users



Bookish
April 16th, 2007, 12:08 PM
A couple of questions about Campral.

The last time I tried it, I quit about 5 days in because of the headaches. Anyone have trouble with that? A friend of mine told me to try for 7 days and see if the headaches go away because the headaches could be withdrawals.

Also, Campral and Claritin or Loratadine. I'm currently taking OTC claritin for allergies. Any one else using this and any problems?

Any info would be helpful.

Laura

Determinator
April 16th, 2007, 01:34 PM
Lauralynn, only prob I've had has been some minor stomach issues...no headaches. Day 40 on Campral as of today.

Breez
April 16th, 2007, 07:41 PM
I went on Campral when it first became available a few ago, & like Deter only had mild heartburn in the beginning but that went away after a week or so.

sri
April 16th, 2007, 07:43 PM
I haven't had any side effects from Campral....no headaches at all. Good luck!

ScoobyDoo
April 16th, 2007, 08:13 PM
What does Campral actually do? Does it just stop the cravings?

giles123
April 16th, 2007, 08:25 PM
To DooDoo

It takes away the cravings! I can't harp on enough about how brilliant this med has been for me!!

It's great if you want to go completely AF!

David

Breez
April 16th, 2007, 09:02 PM
Campral Consumer Information (http://www.fda.gov/cder/consumerinfo/DRUGINFO/Campral.htm)

highexpectations
April 22nd, 2007, 10:30 PM
I just began campral. I do have some headaches...but managable. My fatigue is my problem. I took a nap today and woke out of such a sound sleep that I thought it was morning. It has been 30 years since I have been 'that' disoriented(unless we are counting the many nights of drinking! but that is a different story) I have found this to be amazing from day 1. I hope it continues.